PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 124 | 3 | 291-300
Tytuł artykułu

Quasi-multipliers of the algebra of approximable operators and its duals

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let A be the Banach algebra $K_0(X)$ of approximable operators on an arbitrary Banach space X. For the spaces of all bilinear continuous quasi-multipliers of A resp. its dual A* resp. its bidual A**, concrete representations as spaces of operators are given.
Słowa kluczowe
Twórcy
Bibliografia
  • [AR] Z. Argün and K. Rowlands, On quasi-multipliers, Studia Math. 108 (1994), 217-245.
  • [CLM] J. Cigler, V. Losert and P. Michor, Banach Modules and Functors on Categories of Banach Spaces, Lecture Notes in Pure and Appl. Math. 46, Dekker, New York, 1979.
  • [G1] M. Grosser, Bidualräume und Vervollständigungen von Banachmoduln, Lecture Notes in Math. 717, Springer, Berlin, 1979.
  • [G2] M. Grosser, Module tensor products of $K_0(X,X)$ with its dual, in: Functions, Series, Operators, Vols. I, II (Budapest, 1980), Colloq. Math. Soc. János Bolyai 35, North-Holland, Amsterdam, 1983, 551-560.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv124i3p291bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.